# SDR SWAA2019111138728

- Difficulty date: October 30, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 75,731 hours, 46,057 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 116A41306
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING DEFLECTION RIB CRACKED ON UPPER AREA OF LOWER ATTACH LEG.          / R&R RIB PER SRM.
